Wirot TikjhaEvelina LapierreYongwimon LenburyPibulsongkram Rajabhat UniversityThailand Ministry of EducationJohnson and Wales UniversityMahidol University2018-11-232018-11-232015-12-12Advances in Difference Equations. Vol.2015, No.1 (2015)16871847168718392-s2.0-84938888412https://repository.li.mahidol.ac.th/handle/20.500.14594/36194© 2015, Tikjha et al. In this article we consider the global behavior of the following system of piecewise linear difference equations: (Formula presented.) where b is any positive real number and the initial condition (Formula presented.) is an element of <sup>R2</sup>. By mathematical induction and direct computations we show that the solution to the system is eventually one of two particular prime period 3 solutions or the unique equilibrium solution.Mahidol UniversityMathematicsPeriodic solutions of a generalized system of piecewise linear difference equationsArticleSCOPUS10.1186/s13662-015-0585-5